# SDR SWAA2017031412484

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 71,754 hours, 57,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 363550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
